It is currently Wed Aug 23, 2017 9:12 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: Okay. Okay. Okay.
PostPosted: Wed Mar 20, 2013 10:38 pm 
Offline
Long Time Member
Long Time Member

Joined: Mon May 21, 2012 4:38 pm
Posts: 386
So. I keep hearing all this crazy stuff about suboxone.

I have yet to see anyone lose their hair, teeth rot out, liver fails, spontaneously combust, ect. Because of SUBOXONE. I am just over this trend of posts that complain about how the drug company lied because your crazy side effects aren't mentioned on inserts or whatever. Did it ever occur to you that it isn't the suboxone and that's why it isn't on the insert? Nahh. That can't possibly be it at all because suboxone is a life ruining medication.... NOT. GO ahead and file suit and you'll be laughed out of the office.

All I'm trying to get through here is.... Stop scaring off the new folks who are taking suboxone and are doing great..... By telling them YOUR lies and half truths. I don't doubt that your hair may be falling out or your teeth might be jacked or your liver may be falling out your asshole..... But that doesnt automatically mean it's due to suboxone. Think about it. It's starting to get crazy.

So. If you have any input, I'd like to hear some other views here.


Top
 Profile  
 
 Post subject: Good Luck
PostPosted: Wed Mar 20, 2013 11:37 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2803
Location: Southwest
MM1,

Thank you for saying what most of us here wanted to. The only problem with it that I see is that it'll be hijacked by the Sub bashing crowd and the statements will just continue on to this thread. I REALLY hope I'm wrong on this one. Somehow the rules asking members to not argue which is better, not to debate the "Pros and Cons", and to show respect for those who have made their decision seems to be lost. Is it time to start issuing warnings to offenders? We try not to have such a heavy hand as far as moderating goes but it seems to be getting out of hand lately. Even putting up a new Freestyle section where they can debate it seems to have done little good. I know I messed up by posting in there in the beginning so people have kind of ignored the section. But really, it can't be just because I posted there that it isn't used for what it was intended for. Unfortunately, even if the dissing discussions get posted there the newcomers will still be able to see it. Yea I know, we need some more work done here. It just takes time to get it done.

Let's see where this thread takes us MM1, and hope for the best.

Rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject:
PostPosted: Wed Mar 20, 2013 11:39 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Suboxone caused me to not use drugs for the 3 years I was on it!! How about that for a side effect!!! :wink:

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Mar 21, 2013 12:01 am 
Offline
Long Time Member
Long Time Member

Joined: Mon May 21, 2012 4:38 pm
Posts: 386
Agreed rule. Wait and watch. And. Romeo. You are so right.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Mar 21, 2013 11:15 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Here here MM,

I am sick of it too! I noticed a huge difference in the tone of this board from my first stint visiting to now. What a difference a few months makes!

It seems that the ones who are complaining the most are doing so on the basis that people here are brainwashed into believing that everyone should be a life long user, and that sub is some kind of a miracle with no side effects at all. That is not the case AT ALL. I have found TONS of support for my goal of quitting suboxone. And although I know sub isn't perfect, I don't think that the side effects of it are anywhere CLOSE to what I was getting when I was popping handfuls of pills every single day. Yes, it is hard as hell to taper from. But I for one found it completely IMPOSSIBLE to taper from pain pills at all. I have gone from 8mg per day down to 2mg. Yes, I am struggling with it. But I also see the light at the end of the tunnel. I do have hope. That's something I didn't have a year ago. And at the risk of offending...it seems as if a couple people are just a little pissed off that they had to give up their DOC and want to blame sub for not giving them the same high they were used to.

Here's hoping that this place gets back to the supportive community it once was.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Mar 21, 2013 1:18 pm 
Offline
Power Poster
Power Poster

Joined: Mon Dec 10, 2012 1:47 pm
Posts: 59
I have been on Sub now for 4 years and definitely looking forward to getting off but I for one have never considered this drug not worth it or bad in and of itself. "It is what it is" - a NARCOTIC and Opiate partial agonist. Anyone can google what its about and the drawbacks before they take it (as I did) and people that just take their doctor's opinion without questioning and doing their own homework are foolish in my book. This drug did what I took it for. It helped me get off a full agonist opiate that was causing me seizures.

Withdrawal and side effects go with Any narcotic /opiate and Sub makes this no secret (I had no issues reading up on all the side effects/withdrawal at all on my first google) - . To me, people that complain because it wasnt what they thought just advertise their inability to take responsibility for their choices.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: MovingOn and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group